# SDR A6WA202205178182

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 39,905 hours, 38,528 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Bonding Plate
- Part number: 8013701233
- Part serial: NSA
- Condition: Corroded
- Location: Top Rh Pylon
- Part time: 39,905 hours, 38,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE PYLON, TOP SIDE, OUTBOARD BONDING PLATE HAS CORROSION. REMOVE AND REPLACED BONDING PLATE ON RH AFT PYLON TOPSIDE, BONDING CHECK GOOD. PRIMED  AND TOP COAT. IAW CRJ-200 SRM 51-45-15, AMM 51-80-00-760-803, SRM 51-25-06, AND 51-25-16 SUPP 15-335 ***AIRCRAFT REMOVED FROM SERVICE **** REMOVE AND REPLACED BONDING PLATE ON RH AFT PYLON TOPSIDE, BONDING CHECK GOOD. PRIMED  AND TOP COAT. IAW CRJ-200 SRM 51-45-15, AMM 51-80-00-760-803, SRM 51-25-06, AND 51-25-16 SUPP 15-335
